# SDR CALA2014022800244

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SKIN APPROXIMATELY 6 INCHES FROM FWD EDGE IS DENTED.  REPAIRED FWD CARGO DOOR CUTOUT LOWER SKIN IAW ECRA 5331-01821 & SRM 53-00-01 REPAIR 21 FIG 2 04 DETAIL III.
